# SDR UPS02839446

- Difficulty date: August 24, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT CENTER SERVICE DOOR BEAM SEGMENT ON DOOR IS CRACKED AT APPROX STA 1295 AT LONG 16L, 3RD LIGHTENING HOLE FROM TOP.  CUT INTERCOSTAL/BEAM, FABRICATED AND INSTALLED BEAM SECTION IAW SRM 52-2-0 FIG 2, 52-40-01.
